# SDR DALA14026380958

- Difficulty date: March 29, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 1 & 2L/R ENDS BS 1338,  LONGERON ENDS WERE REMOVED, NEW LONGERON ENDS WERE DRILLED AND ADJUSTED, NEW LONGERON ENDS WERE TREATED, PAINTED AND INSTALLED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, DWG 5911422, REV B1, SRM 51-10-3 PAR 21, 14.
